# SDR AALA20180204010

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 52,793 hours, 21,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FA STATED THE L1 DOOR WAS LEAKING.  A LOUD AIR NOISE WAS COMING FROM L1 DOOR AREA,  FORWARD CENTER HINGE SECTION.  THE 1L DOOR SEAL WAS BLOWN.  CONDITION CONFIRMED BY CAPTAIN.  FOUND CENTER HINGE COVER DISLODGED, LIGHT SHOWING THROUGH THE OPENING.  AN EMERGENCY WAS DECLARED.  AIRCRAFT WAS GROUNDED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE FWD ENTRY DOOR FLAPPER SEAL ASSY IAW 52--11-00-420-801.
